On semiabelian π -regular rings.

Chen, Weixing

International Journal of Mathematics and Mathematical Sciences (2007)

  • Volume: 2007, page Article ID 63171, 10 p.-Article ID 63171, 10 p.
  • ISSN: 0161-1712

How to cite

top

Chen, Weixing. "On semiabelian -regular rings.." International Journal of Mathematics and Mathematical Sciences 2007 (2007): Article ID 63171, 10 p.-Article ID 63171, 10 p.. <http://eudml.org/doc/54864>.

@article{Chen2007,
author = {Chen, Weixing},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Abelian rings; semiabelian rings; -regular rings; left semicentral idempotents; -regular rings},
language = {eng},
pages = {Article ID 63171, 10 p.-Article ID 63171, 10 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {On semiabelian -regular rings.},
url = {http://eudml.org/doc/54864},
volume = {2007},
year = {2007},
}

TY - JOUR
AU - Chen, Weixing
TI - On semiabelian -regular rings.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2007
PB - Hindawi Publishing Corporation, New York
VL - 2007
SP - Article ID 63171, 10 p.
EP - Article ID 63171, 10 p.
LA - eng
KW - Abelian rings; semiabelian rings; -regular rings; left semicentral idempotents; -regular rings
UR - http://eudml.org/doc/54864
ER -

NotesEmbed ?

top

You must be logged in to post comments.